MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICAUO RING

C.R. BARD, INC. (COVINGTON) -1018233 SENSICAUO RING
Model Number SCCS1002
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sensica device was active, yet not functioning correctly.Nurse biomed stated that there was ring failure and had to use another from a different room.They would either need replacement or a diagnostic approach.Also, it was reported that they regularly had to remove the tube from the tube holder to drain the small stagnant portion of urine in the tube holder.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be determined.A potential root cause user does not follow instructions, does not know ring contraindications.He outcome of the repair cannot be determined at this time.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.It is unknown if the device did meet specifications and whether the device was influenced by the reported failure.The device was in use on a patient.The device was not returned for evaluation.Dhr is not required as this is not an out-of-box failure.Based on the results of the investigation, no additional actions are needed.The instructions for use were found adequate and state the following: indications for use: indications: the bd sensica¿ urine output system is an automated system for continuous monitoring of urine output (uo) and core bladder temperature when connected to a temperature-sensing foley catheter.Target population: the bd sensica¿ urine output system is intended for bedside monitoring of urine output for any patient with an indwelling, urological catheter, drainage tubing and collection bag, typically in critical care settings or where close monitoring of urine output is desired.The bd sensica¿ urine output system is also intended for monitoring core bladder temperature when used with the bd sensica¿ temperature monitor module and a bd 400 series temperature-sensing foley catheter or equivalent.Contraindications: there are no known contraindications for use with patients who have indwelling, urological catheters in place.Precautions: during system start up and in general practice, plug the bd sensica¿ urine output system into a wall power supply whenever possible.The system screen will dim when the system is unplugged to maximize battery life.After using the system on battery back-up, plug it back into the wall power supply for recharging and to avoid system shut down due to a drained battery.After removing a patient from urine output monitoring with the bd sensica¿ urine output system, shut down the system completely to avoid battery drainage while not in use.Low priority alarms may interrupt urine output monitoring and require user action to resume normal urine output monitoring functions.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
SENSICAUO RING
Common Device Name
SENSICAUO RING
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13428140
Report Number1018233-2022-00329
Device Sequence Number3992580
Product Code EXS
UDI-Device Identifier00801741215643
UDI-Public(01)00801741215643
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS1002
Device Catalogue NumberSSPK1025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown